Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Annihilator ideals in the cohomology of Banach algebras


Author: A. M. Sinclair
Journal: Proc. Amer. Math. Soc. 33 (1972), 361-366
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1972-0295096-7
MathSciNet review: 0295096
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If A is a $ {C^\ast}$-algebra, if X is a Banach A-module, and if J is the annihilator of X in A, then the cohomology space $ {\mathcal{H}^n}(A,{X^\ast})$ is isomorphic to $ {\mathcal{H}^n}(A/J,{X^\ast})$ for each positive integer n.


References [Enhancements On Off] (What's this?)

  • [1] P. J. Cohen, Factorization in group algebras, Duke Math. J. 26 (1959), 199-205. MR 21 #3729. MR 0104982 (21:3729)
  • [2] J. Dixmier, Les $ {C^\ast}$-algèbres et leurs représentations, Cahiers Scientifiques, fasc. 29, Gauthier-Villars, Paris, 1964. MR 30 #1404. MR 0171173 (30:1404)
  • [3] G. Hochschild, On the cohomology groups of an associative algebra, Ann. of Math. (2) 46 (1945), 58-67. MR 6, 114. MR 0011076 (6:114f)
  • [4] B. E. Johnson, The Wedderburn decomposition of Banach algebras with finite dimensional radical, Amer. J. Math. 90 (1968), 866-876. MR 38 #1529. MR 0233206 (38:1529)
  • [5] -, Cohomology in Banach algebras, Mem. Amer. Math. Soc. (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0295096-7
Keywords: Banach algebra, Banach module, cohomology, annihilator ideal, approximate identity, $ {C^\ast}$-algebra
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society